# SDR REXA201100857

- Difficulty date: November 20, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 21,657 hours, 19,122 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WAS 63.7 PERCENT N2 AND RIGHT ENGINE 66 PERCENT ON TAXI IN.  FOUND NR 2 THROTTLE GEAR BOX OUT OF RIG.  RE-RIGGED RT THROTTLE GEAR BOX AND FUEL CONTROL IAW AMM 76-10-00.  PERFORMED ENGINE POWER ASSURANCE RUN ND ACCELLERATION CHECK IAW AMM 71-00-00.
